Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Bliev, Nazarbai Kadyrovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:491
Abstract pages:706
Full texts:385
References:56
E-mail:

http://www.mathnet.ru/eng/person29329
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/38010

Publications in Math-Net.Ru
2006
1. N. K. Bliev, “Singular integral operators with Cauchy kernel in fractional spaces”, Sibirsk. Mat. Zh., 47:1 (2006),  37–45  mathnet  mathscinet  zmath; Siberian Math. J., 47:1 (2006), 28–34  isi  scopus
1978
2. N. K. Bliev, “Analytic functions that are generalized in the sense of I. N. Vekua, and boundary value problems in fractional spaces”, Differ. Uravn., 14:1 (1978),  3–11  mathnet  mathscinet  zmath
1976
3. N. K. Bliev, M. O. Otelbaev, “Dense sets and certain estimates of the norms of imbedding operators in Banach spaces”, Sibirsk. Mat. Zh., 17:4 (1976),  737–743  mathnet  mathscinet  zmath; Siberian Math. J., 17:4 (1976), 559–564  isi
1975
4. N. K. Bliev, “On a class of elliptic systems of first-order differential equations”, Dokl. Akad. Nauk SSSR, 220:5 (1975),  1001–1003  mathnet  mathscinet  zmath
1972
5. N. K. Bliev, “On the functional properties of an integral operator”, Dokl. Akad. Nauk SSSR, 205:3 (1972),  513–514  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021